# SDR C2XA01TY159

- Difficulty date: October 16, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 14522358416
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND ELEVATOR SPRING TAB WAS FOUND TO BE DAMAGED ON THE TRAILING EDGE.  MAINTENANCE ACCOMPLISHED A COMPOSITE REPAIR IAW EMB-145 SRM 51-70-01 AND EMB-145 CPM 51-21-05, 51-21-06. THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
